# SDR ORJA9679

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49604
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cargo Pit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL IN AFT CARGO PIT HAS EXFOLIATION CORROSION.  FABRICATED NEW FLOOR PANEL, DRILLED, TREATED, AND PRIMED IAW SRM 51-10-2, 51-10-3, 51-10-4.  (M)
